![]() |
Volumn 347, Issue 1-3, 2008, Pages 185-193
|
Nonperturbative non-Markovian quantum master equation: Validity and limitation to calculate nonlinear response functions
|
Author keywords
Multidimensional spectroscopy; Non Markovian quatum master equation; Nonlinear optical response function; Nonperturbative treatment; Quantum Fokker Planck equation; Redfield equation
|
Indexed keywords
|
EID: 43049178096
PISSN: 03010104
EISSN: None
Source Type: Journal
DOI: 10.1016/j.chemphys.2007.10.037 Document Type: Article |
Times cited : (117)
|
References (59)
|